# SDR AALA202201105561

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737*
- Aircraft serial: 33321
- Aircraft time: 26,549 hours, 11,177 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR REPORTED DIFFICULT TO OPEN/CLOSE. ADJUSTED AND LUBRICATED LEFT AFT LAVATORY FOLDING DOOR AS REQUIRED OPERATIONS CHECK GOOD.
